# SDR ABXA060156

- Difficulty date: March 22, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 63,102 hours, 59,750 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013073
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL CRACK IN AFT PRESSURE BULKHEAD UPPER LEFT CORNER LOCATED 11.25" LEFT OF CENTER.  STOP DRILL 250 IAW DC9 SRM 51-10-4.
